MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML SM STATURE 15.0MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US AML SM STATURE 15.0MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155401150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Unspecified Infection (1930); Inflammation (1932); Necrosis (1971); Pain (1994); Test Result (2695); No Code Available (3191)
Date of Event 08/09/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
New etq record created in order to update etq (legacy system) complaint number (b)(4).Reason for original complaint: litigation alleges that the patient suffers from severe pain, discomfort, inflammation, dislocation, disarticulation, a slipping feeling, crunching/popping noises, fractures, infection, necrosis, corrosion and/or metallosis.Update ad 1 nov 2018: (b)(4) has been reopened under (b)(4) due to the receipt of ppf.Ppf alleges elevated metal ions.Doi: (b)(6) 2008.Dor: (b)(6) 2015.(left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML SM STATURE 15.0MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9032222
Report Number1818910-2019-104419
Device Sequence Number1743332
Product Code JDI
UDI-Device Identifier10603295058250
UDI-Public10603295058250
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2012
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155401150
Device Lot NumberB4NJD1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer11/27/2019
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight75